OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4904

Title: Two applications of singular sets to the theory of compactifications
Authors: Caterino, Alessandro
Faulkner, Gary D.
Vipera, M. Cristina
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Alessandro Caterino, Gary D. Faulkner, M. Cristina Vipera, “Two applications of singular sets to the theory of compactifications”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 248-258.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: In questo lavoro si usa una costruzione, che generalizza quella delle compattificazioni singolari, per provare due risultati di teoria delle compattificazioni. Questi due risultati non sono tra loro correlati, tranne per il fatto che illustrano l’uso di questa costruzione. Questa tecnica, che è stata usata implicitamente in molti recenti lavori sulle compattificazioni, viene qui resa esplicita.
In this paper we use a construction, which generalizes the construction of a singular compactification, to prove two results from the theory of compactifications. These results are unrelated except that they illustrate the use of this construction. This technique has been implicit in much of recent work in compactification theory and is made explicit here.
URI: http://hdl.handle.net/10077/4904
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
CaterinoFaulknerViperaRendMat21.pdf920.08 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.